# SDR IPXA2022122889346

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 66,010 hours, 16,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L1 ENTRY DOOR INOPERATIVE.   FOUND CABLE ON AFT DRUM ON DOOR BROKEN.  REMOVED BROKEN L1 LOWER CABLE REF AMM 52-11-03-401. INSTALLED L1 DOOR CABLE REF AMM 52-11-03-401 UP TO PARA E STEP 1(A). INSTALLED NEW CABLE UP TO PARA E STEP 7 IAW AMM 52-11-03-401. COMPLETED INSTALLATION IAW AMM 52-11-03.
